# SDR DALA2024062506483

- Difficulty date: June 23, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 73,767 hours, 29,743 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 987
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0411176) CORROSION ON R/H SIDE WEB AT STA987, RBL27-32, WL208. REMOVED, REPLACED, AND INSTALLED RH SIDE WEB STA 987, RBL 27-32, WL208 IAW B737 SRM 51-40-02-0G AND ER/A 618756 14TR REV O.
